Opiate Withdrawal Day 3 Little-Known Facts!

There is one fact about opiate withdrawal day 3. But first, you may need to check our article about opiate withdrawal day 1 and day 2. In fact, after the first two days, the withdrawal symptoms change quite a bit. And, it starts getting really difficult to cope up with the challenges thrown at your body as well as at your mind. This is due to the opiate withdrawal effects.

However, remaining calm and hanging in there is key since this is why you have been doing the hard work. Opiate withdrawal day 3 is a tough day but you can still go through it. After the process, your cravings for the drug will slacken magically but during the process you must remain strong. In this article, you will get to know:

  • What are the withdrawal symptoms that you may experience during the third day of the opiate withdrawal process,
  • the symptoms, and
  • the ways to combat it.

The symptoms of opiate withdrawal day 3 might vary and are usually just the opposite of the side effects of opium. For example, a very usual side effect of the use of opium is constipation. However, during day 3 opiate withdrawal, you may suffer from Diarrhea instead. You may also experience a lot anxiety in place of depression. Also, you might sweat a lot instead of the dry skin, and can have dilated pupils in the place of your usual constricted pupils.

Experts Tips on Opiate Withdrawal Day 3

When you are go through the withdrawal, severe constipation resulting from Opioid just goes away. In addition, your bowel movement now returns quickly. However, it can lead to Diarrhea as well as cramps, which might last for some days or even for a few weeks. Dehydration caused by Diarrhea and vomiting can be a very serious risk during opiate withdrawal day 3. In extreme cases of your dehydration, you can go to the hospital. This is why. It is significant to treat the Diarrhea then and there. Opiate Withdrawal Academy can help. Give us a call. Call 24X7 Toll FREE: 844-284-2133.

The third day of your opiate withdrawal is quite tricky. Indeed, you have already experienced a lot and you are likely to experience more severe things now. You are now wondering when this pathetic misery might end. However, if you have done the hard work and made it as far as this, these things will now start getting better for you from now. At this juncture, the most vicious section of all the symptoms start getting over. Yet, they are not completely resolved. Please find below some of these withdrawal symptoms which you might experience during day 3 opiate withdrawal.

  • You may experience headaches and the muscle pains.
  • One can become restless and suffer from fatigue.
  • You will not have an easy time while eating.
  • Diarrhea may set in.
  • You are likely to sweat a lot and might shiver too.
  • Some patients will have intense cravings for the opium and might even vomit.
  • Anxiety, and as a result of that depression might set in.
  • You are likely to suffer from racing heartbeat.
Opiate Withdrawal Day 3
Tips on Opiate Withdrawal Day 3
Day 3 Opiate Withdrawal
Info about Day 3 Opiate Withdrawal

The symptoms of the Third Day

During opiate withdrawal day 3, you might sleep for some time. And you can have a good appetite. However, keeping food in your system can still be a huge problem. Nevertheless, it is also important for you to continuously keep drinking water as well as eat more. This is because you need to strengthen the response of your immune system and have enough power and strength. In addition, the soreness of the muscles, the vomiting will remain like the second day of the withdrawal. However, they will not be as strong as the second day.

  • The muscle pain

The hips, knees and the shoulders might continue to hurt along with the other joints, particularly around the extremities. Additionally, you can also have a back pain during the third day of the withdrawal.

  • The headaches

Experiencing headaches is common during opiate withdrawal day 3. The headache can range from mild pain to constant, severe pain.

  • Leg restlessness/Sudden muscle twitches

You will also still experience leg restlessness though at a reduced rate. However, in some people, the leg restlessness symptom may be replaced by sudden muscle twitches. The twitches can be very sudden and can happen anywhere around your body. But, the common regions are the head and legs.

Though rare, the whole body may also just jerk suddenly. It will feel like you are getting an electrical shock. Nonetheless, just keep in mind that it is part of the process and it will end with time. If it is too much, give us a call.

  • Eating might be difficult

Eating can really be a tough problem at this juncture. However, your appetite can become better. You might feel like eating something but not over consuming is important too. Give us a call if you have questions.

More Common Symptoms of Day 3

  • Diarrhea

Diarrhea, at this point, reduces quite a lot. But, it is chiefly because of the lack of energy and food inside your system. Therefore, try to eat something at least even if you hardly feel like having it. That is normal on opiate withdrawal day 3.

  • Shivering/sweating

You might continue experiencing the hot and the cold sweats during this time. However, they should not be as strong as the withdrawal of the second day.

  • Vomiting

You might feel nauseated or sometimes can end up vomiting. However, the trick is to try and have as much fluids as you can to rejuvenate your fluids.

  • Depression

If the depression has not been over during the first and second days of the opiate withdrawal process, then in the third day depression might continue. You feel shameful and guilty. But, do not worry. This will go away and ultimately help you leading a drug free life. So, hang in there somehow.

  • Racing heartbeat

This too can be an issue during the third day. However, it should not as intense as the earlier two days.

  • Anxiety

Since you do not have opiates in your body for three days you might get anxious and can have cravings. But, do not give up.

  • Dilated pupils

During the third day of the withdrawal process, your pupils will dilate quite a bit. This might become a little difficult for you.

  • Fatigue and low energy

You might be tired during opiate withdrawal day 3. But surely not as much as the second day.

Countering the Tricky Withdrawal Symptoms of Day 3!

Besides medication, spending a few calories by walking and mild exercise can surely help you to regulate the blood flow. In addition, getting outside will also help you in gaining Vitamin D. Meditation, counseling and prayer can also assist you in replenishing your body agility. Opiate Withdrawal Academy can help. Give us a call now. We are available 24×7 in all US cities. No blames. No Judgments. We just want to help. Reach out sooner before later. Let us talk about opiate withdrawal day 3.

Call us Now
Shares